# SDR 07FDEA00067

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT STA 1641 BETWEEN LONGERON 12 AND LONGERON 14 FRAME FOUND   DENT.  CABIN, LEFT STA 1641 BETWEEN LONGERON 12 AND LONGERON 14 FRAME CARRIED OUT REPAIR AS PER SRM 53-30-00 VOLUME I FIGURE 1.  DUE TO CAT B REPAIR, INITIAL INSPECTION REQUIRED AT 14,500 CYCLES WITH REPETITIVE INSPECTIONS AT 9,500 CYCLES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
